Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleOn initial algebras of multiplicative invariants
Author(s) Mohammed Tesemma
TypeArticle in Journal
AbstractConsider the ring of multiplicative invariants, k [ A ] G , of the group algebra k [ A ] of a faithful G -lattice A over base field k . Among other things, we will determine the cardinality of the set of all initial algebras, in ≽ ( k [ A ] G ) , of the ring of multiplicative invariants over all possible admissible orders ≽ on A .
KeywordsInitial algebra, Initial convex cone, Gröbner region
ISSN0021-8693
URL http://www.sciencedirect.com/science/article/pii/S0021869308003451
LanguageEnglish
JournalJournal of Algebra
Volume320
Number11
Pages3851 - 3865
Year2008
NoteComputational Algebra
Edition0
Translation No
Refereed No
Webmaster